RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 687–690 (Mi smj2355)  

This article is cited in 4 scientific papers (total in 4 papers)

On a universal $\Sigma$-function over a tree

A. N. Khisamiev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We obtain a sufficient condition for the absence of any universal $\Sigma$-function in an admissible set (a hereditarily finite admissible set). We construct a tree $T$ of height 4 such that no universal $\Sigma$-function exists in the hereditarily finite admissible set $\mathbb{HF}(T)$ over $T$.

Keywords: admissible set, $\Sigma$-function, universal $\Sigma$-function, hereditarily finite admissible set, tree.

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 551–553

Bibliographic databases:

UDC: 512.540+510.5
Received: 30.05.2011

Citation: A. N. Khisamiev, “On a universal $\Sigma$-function over a tree”, Sibirsk. Mat. Zh., 53:3 (2012), 687–690; Siberian Math. J., 53:3 (2012), 551–553

Citation in format AMSBIB
\Bibitem{Khi12}
\by A.~N.~Khisamiev
\paper On a~universal $\Sigma$-function over a~tree
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 687--690
\mathnet{http://mi.mathnet.ru/smj2355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978584}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 551--553
\crossref{https://doi.org/10.1134/S0037446612020358}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863221208}


Linking options:
  • http://mi.mathnet.ru/eng/smj2355
  • http://mi.mathnet.ru/eng/smj/v53/i3/p687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Khisamiev, “Universal functions and almost $c$-simple models”, Siberian Math. J., 56:3 (2015), 526–540  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. N. Khisamiev, “Universal functions over trees”, Algebra and Logic, 54:2 (2015), 188–193  mathnet  crossref  crossref  mathscinet  isi
    3. A. N. Khisamiev, “A class of almost $c$-simple rings”, Siberian Math. J., 56:6 (2015), 1133–1141  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. N. Khisamiev, “Universal functions and unbounded branching trees”, Algebra and Logic, 57:4 (2018), 309–319  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:147
    Full text:37
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020